Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I feel vomiting and nausea after sun burn. Do i need to worry ?

Hi, I spent about 4 hours in the sun today and i am quite burnt. i came back home about 8 hours now, drinking about 1.5 liters of water and about 0.5 liter of sportsdrink since, also ive had a wet cloth on my forehead the whole time. I still feel very weak and have a feeling i could faint or vomit anytime, also, i seem to be peeing a lot, as if the water wouldnt even stay in. I can t take my temperature right now because i dont have a temperature meter, the cloth on my forehead does get warm pretty soon. What should I do, and with which symptoms should I go see a doctor?
Asked On : Sat, 25 Jun 2011
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
yes, you should contact doctor. and you can take medicine like paracetamol and domperidone.
Answered: Sat, 25 Jun 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
it seems that you have got sun stroke.
Just relax,wear loose clothes and have plenty of water and Electrolytes.
do cold water sponge on whole body.
if there is no improvement then consult your doctor.
ok and bye.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor